I have been on 125mcg t4 (alternating dose of 100/150) and 25mcg t3 (split dose 4x per day). I've recently been feeling pretty good on this dose - it took a while - and was even able to return to vigorous exercise a couple of weeks ago.
Last week I felt tense, had diarrhoea and was having a little trouble turning my brain off at night so I thought I might have gone a little hyper. I wanted to experiment with reducing my levo slightly to see if increased t3/reduced t4 works better for me (so far that has been progressively better than t4 alone or mostly t4) so I started taking 100mcg t4 per day and adding in 150 every few days (instead of every other day). (Doctor doesn't mind if I tweak things a little.) Still had symptoms, so have only been taking 100, but for the last few days my heart has been racing and I still have diarrhoea.
Pulse yesterday and today is around 80-85bpm and I have that shaky filled-with-dread feeling, which is oddly familiar as I used to have it all the time when I was hypo.
I've left a message for the doctor but it can take time to hear back. Is there any way to tell if I'm hyper or hypo? Or do I just need a blood test?
Last blood tests (4-6 weeks ago) were good but t3 close to the top end (I don't have the results to hand).
Annoying as I've been feeling so good lately.
Thanks in advance for your help folks.